Volume 218; Issue 6

Journal of Mathematical Sciences

Volume 218; Issue 6
3

Operator Splitting for Quasi-Linear Abstract Hyperbolic Equation

Année:
2016
Langue:
english
Fichier:
PDF, 141 KB
english, 2016
5

New Developments in Holonomy Theory of Differentiable Systems

Année:
2016
Langue:
english
Fichier:
PDF, 124 KB
english, 2016
6

A Weighted Inequality for a Potential-Type Integral

Année:
2016
Langue:
english
Fichier:
PDF, 156 KB
english, 2016
7

New Invariants for the Graph Isomorphism Problem

Année:
2016
Langue:
english
Fichier:
PDF, 330 KB
english, 2016
9

Properties of the Riemannian Curvature of (α, β)-Metrics

Année:
2016
Langue:
english
Fichier:
PDF, 181 KB
english, 2016
10

Weakly Locally Compact Topological Abelian Groups and Their Basic Properties

Année:
2016
Langue:
english
Fichier:
PDF, 137 KB
english, 2016
11

Some Results of the Theory of ExponentialR-Groups

Année:
2016
Langue:
english
Fichier:
PDF, 153 KB
english, 2016
12

Limiting Theorems on Some Complete Groups

Année:
2016
Langue:
english
Fichier:
PDF, 137 KB
english, 2016
13

Weighted Cauchy Problem for Differential Equations with Deviating Arguments

Année:
2016
Langue:
english
Fichier:
PDF, 129 KB
english, 2016
15

Derivations of the (n,2,1)-nilpotent Lie Algebra

Année:
2016
Langue:
english
Fichier:
PDF, 120 KB
english, 2016
16

Lie Groups as Multiplication Groups of Topological Loops

Année:
2016
Langue:
english
Fichier:
PDF, 147 KB
english, 2016
17

On Weighted Degree for Polynomial Rings

Année:
2016
Langue:
english
Fichier:
PDF, 171 KB
english, 2016
19

B∞-Algebra Structure in Homology of a Homotopy Gerstenhaber Algebra

Année:
2016
Langue:
english
Fichier:
PDF, 202 KB
english, 2016
20

Construction of a Monadic Heyting Algebra in a Logos

Année:
2016
Langue:
english
Fichier:
PDF, 140 KB
english, 2016
21

Projection of Rational Lie Rings

Année:
2016
Langue:
english
Fichier:
PDF, 170 KB
english, 2016
22

Algebraic Approach in Pseudo-Spectra Estimation

Année:
2016
Langue:
english
Fichier:
PDF, 134 KB
english, 2016
23

Lagrangian and Hamiltonian Duality

Année:
2016
Langue:
english
Fichier:
PDF, 172 KB
english, 2016
27

On the Regular Elements of the Semigroup of Binary Relations

Année:
2016
Langue:
english
Fichier:
PDF, 185 KB
english, 2016